MathSciNet Relay Station
MathSciNet bibliographic data
MR662120 (84e:14032) 14J30 (14E35)
Mori, Shigefumi Threefolds whose canonical bundles are not numerically effective. Ann. of Math. (2) 116 (1982), no. 1, 133–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement